# SDR SWAA2022013156511

- Difficulty date: September 6, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS AREAS OF CORROSION ON SURFACE L/H; R/H SIDES AND AT ATTACH BOLTS / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER CMM 55-40-09. SEE INDIVIDUAL WIPS AND TASKS FOR WORK ACCOMPLISHED.
